Weak approximation of fractional SDEs: The Donsker setting

Translated title of the contribution: Weak approximation of fractional SDEs: The Donsker setting

X. Bardina, S. Tindel, C. Rovira

Research output: Contribution to journalArticleResearch

Translated title of the contributionWeak approximation of fractional SDEs: The Donsker setting
Original languageMultiple languages
Pages (from-to)314-329
JournalElectronic Communications in Probability
Volume15
Publication statusPublished - 1 Jan 2010

Cite this